# SDR RAIA950852

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 3242 · Brake
- Part: Maxerate
- Part number: AC69596
- Condition: Failed
- Location: Lt Mlg
- Part time: 2,453 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7060 - LEFT BRAKE ANTI-SKID BYPASSES FLUID UPON MAIN BRAKE APPLICATION.  MAINTENANCE REPLACED LEFT MAXERATE. TAXI AND LEAK CHECK GOOD.  AIRCRAFT TT, 9616.0.  (X)
